HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions

Files in This Item:
pre405.pdf705 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83551

Title: Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions
Authors: Yokoyama, K. Browse this author
Issue Date: 1-Feb-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 405
Start Page: 1
End Page: 25
Abstract: We discuss the existence of a global small solution to the Cauchy problem for a system of quasilinear wave equations in three space dimensions, when its nonlinear term have a critical exponent. Global existence is established on the null condition which is extended to the condition for systems of wave equations with different propagation speeds.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69155
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University